Renormalizability of nonanticommutative N = (1,1) theories with singlet deformation

I. L. Buchbinder, E. A. Ivanov, O. Lechtenfeld, I. B. Samsonov, B. M. Zupnik

    Research output: Contribution to journalArticle

    6 Citations (Scopus)

    Abstract

    We study the quantum properties of two theories with a nonanticommutative (or nilpotent) chiral singlet deformation of N = (1, 1) supersymmetry: the Abelian model of a vector gauge multiplet and the model of a gauge multiplet interacting with a neutral hypermultiplet. In spite of the presence of a negative-mass-dimension coupling constant (deformation parameter), both theories are shown to be finite in the sense that the full effective action is one-loop exact and contains finitely many divergent terms, which vanish on-shell. The β-function for the coupling constant is equal to zero. The divergencies can all be removed off shell by a redefinition of one of the two scalar fields of the gauge multiplet. These notable quantum properties are tightly related to the existence of a Seiberg-Witten-type transformation in both models.

    Original languageEnglish
    Pages (from-to)358-385
    Number of pages28
    JournalNuclear Physics B
    Volume740
    Issue number3
    DOIs
    Publication statusPublished - 24 Apr 2006

    ASJC Scopus subject areas

    • Nuclear and High Energy Physics

    Fingerprint Dive into the research topics of 'Renormalizability of nonanticommutative N = (1,1) theories with singlet deformation'. Together they form a unique fingerprint.

  • Cite this

    Buchbinder, I. L., Ivanov, E. A., Lechtenfeld, O., Samsonov, I. B., & Zupnik, B. M. (2006). Renormalizability of nonanticommutative N = (1,1) theories with singlet deformation. Nuclear Physics B, 740(3), 358-385. https://doi.org/10.1016/j.nuclphysb.2006.02.022